# SDR DHL9972718C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 UPPER COWL I/B INT EDGE WORN AFT OF NR 2 U BOLT.  REMOVED FASTENERS AT NR 1 ENG UPPER COWL I/B INT AFT OF AT U BOLT PER B727 SRM 51-30-2, REWORKED AREA WITH DAMAGED MATERIAL PER SRM 54-10-1, INSTALLED REPAIR PER B727 SRM 51-30-2 USING STAINLESS STEEL 301 1/4H .020 11 X 4, TREATED AND PRIMED PER B727 SRM 51-10-2 NR 6358.
